# SDR IPXA09555106

- Difficulty date: March 8, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 8 SLAT LWR T/E WEDGE HAS OUT OF LIMITS, CHAFED AREA JUST ABOVE I/B MAIN TRACK.  REPAIRED PER SRM 51-70-10-2R-4.
